# SDR UALA2011071903665

- Difficulty date: July 17, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 67,804 hours, 25,182 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Sink
- Condition: Cracked
- Location: Galley
- Component: Countertop
- Component part number: 839217401
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SINK CORNER FOUND CRACKED.  MASSIVE AMOUNT OF WATER LEAKING FROM LEFT SIDE OF AFT GALLEY ON DESCENT.  WATER 8FT DOWN AISLE.  FOUND CRACK IN AFT GALLEY SINK CORNER. CRACK IS IN AFT OUTBD CORNER WHEN LOOKING AFT.  NEEDS TO BE WELDED OR REPLACED. -INF-  :LM INFO: NEXT STATION, IF UNABLE TO REPAIR, PLZ IDENTIFY PARTS NEEDED AND IPC REFERENCE.   INF-  :PER IPC 25-30-00B-001R THE SINK IS PART OF THE COUNTERTOP. COUNTER TOP PART NUMBER IS 839217-401.  TAKE & POST RVI PIXS OF THE DAMAGED AREA.  PICTURES HAVE BEEN TAKEN AND UPLOADED TO RVI SITE.  REMOVED COUNTERTOP AND R&R'D TO SHOP R29329 FOR WELDING AND REINSTALLED ON SMC2.
